# SDR I5PA2020010675702

- Difficulty date: December 16, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,681 hours, 32,173 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 402068
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM: REF. MEL FOR CABIN ALT AUTO 2 STATUS MESSAGE, REMOVED AND REPLACED CABIN PRESSURE CONTROLLER 2 PER AMM 21-31-02.  OPS CHECK NORMAL, NO FURTHER FAULT STATUS MESSAGE NOTED.  CLEARED DMI PLACARD REMOVED.
